Have Medical Questions? Ask a Doctor Online!
I'm sorry, but it is not clear - what is your question?
I also sent question re: daytime meds. I am hearing that my meds may not be correct and I hear that Seroquel (although very effective for me) can effect liver.
Seems to be controversy over my meds. Please review the second question pending that also outlines my prior and current conditions.
Any medicine has possible side effects, so should never be used unless there is benefit that outweighs the risk for side effects. It is true that Seroquel can affect the liver, but that only occurs in a small percentage of patients. None of your other conditions or medicines are a contraindication to using this medicine. If the medicine is working for you, then you should continue taking it, but your doctor will want to monitor for potential side effects for as long as you need to be taking it.
Seroquel is not necessarily used for sleep. Its mainly used for bipolar disorder , schizophrenia, and an adjunct medication for major depressive disorder if really needed. There are other things that can be given for sleep (only to be used temporarily ) if that is the main issue. Also keppra, one of the medications you are taking, has a possible side effect of depression as some of the other antiepileptics. Seroquel is notorious for weight gain among many other side effects.
Please see the following for a complete drug information for seroquel.
Feel free to ask any follow up questions if any. If you are satisfied please click accept. thank you